# SDR DALA2022120807904

- Difficulty date: December 6, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 71,198 hours, 26,563 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER UPPER SKIN DENTED.   COMPLIED WITH ERA 604217-14 REV ORIG SEC I TIME LIMITED INSTRUCTIONS PRI STEPS MATCH ERA 604217-14 REV ORIG.
